# SDR 20000413SH047

- Difficulty date: December 12, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N663VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2110
- Engine: Lyc O540E4C5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 7,338 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: A

## Discrepancy

ON CRUISE FLIGHT, RIGHT ENGINE STARTED TO VIBRATE AND LEAK OIL.  PILOT DECLARED EMERGENCY AND LANDED AT TORTOLA AIRPORT (BEEF ISLAND).  PRELIMINARY INSPECTION REVEALED RIGHT ENGINE CRANKCASE CRACKED.  ENGINE CHANGE.  (X)
